# SDR MASA200602191

- Difficulty date: August 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Aircraft time: 23,732 hours, 22,039 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7069 DEN - THE NLG WOULD NOT EXTEND NORMALLY ON FINAL IN EGE BUT IT DID EXTEND ALTERNATELY.  AC FERRIED TO GJT FOR REPAIRS.  MX BLED AIR FROM THE NR 2 HYDRAULIC SYSTEM.  OP'S CHECK GOOD.
